# SDR SWIA201333237

- Difficulty date: April 12, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 36,620 hours, 50,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH ON, EMERGENCY LIGHTS WOULD NOT TEST PROPERLY.  (FLT 5927)  REPLACED FORWARD AND MIDDLE EMERGENCY LIGHT BATTERIES.  P/N: D366-04-001 S/N ON: 972  S/N OFF: 265  P/N D366-04-001  S/N ON:1320  S/N OFF: 340
